| Model Number |
1948/52 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented with a pocket infection, which was identified through blood test.The physician explanted the entire system, including the pacemaker, right ventricular lead and right atrial lead.Subsequently, a new leadless dual-chamber pacemaker was implanted.The physician does not believe infection was device related.The patient remained in stable condition.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.